# SDR AALA20150117001

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 78,342 hours, 21,600 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Defective
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB RECEIVED LE SLAT DISAGREE WARNING.  R & R NR 8 SLAT, NR 15 ROTARY ACTUATOR IAW AMM 27-81-18.  ACCOMPLISHED OPERATIONAL CHECK OF FLAPS SLATS IAW AMM 27-81-18.
